# SDR AU000182

- Difficulty date: February 20, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Dhav DHC2*
- Engine: Pwa R985AN14B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: 27056
- Condition: Cracked
- Location: Ring Lands
- Part time: 1,718 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) PISTON CRACKED FROM GUDGEON PIN HOLE, THROUGH THE RING LANDS TO THE CENTRE OF THE PISTON CROWN.
